INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.11, no.1, pp.26-36, 2018 (Peer-Reviewed Journal)
Article / Article
INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY
Emerging Sources Citation Index, TR DİZİN (ULAKBİM)
This paper deals with rectifying curves and their characterization in arbitrary dimensional Lorentz n-space. Considering the structure of a rectifying curve, we give some generalizations of such curves in Lorentz n-space. Moreover, we characterize and prove some properties of these curves in terms of their curvature functions.